# SDR IXXA06SMN077S

- Difficulty date: March 9, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Dented
- Location: T/E Flap
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT WING FLAP L/E INBOARD PANEL LWR PART DENTED 3 INCHES, STA XW 79.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-7-1 FIG 1.  REMOVED DAMAGED PANEL PLATING IAW DC8 SRM 57-1-0,  DC8 SRM 51-1-21.  FABRICATED PLATING (AL 2024T3 0.032) + BONDED FINGER DOUBLER (AL 2024T3 0.020) IAW DC8 SRM 57-7-1 FIG 1 ITEMS B, L.  BONDED BOTH PARTS WITH HYSOL IAW DC8 SRM 51-1-9, DC8 SRM 51-1-9A.  CLEANED, TREATED AND PRIMED AREA + NEW PANEL PLATING IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-21.
